# SDR USAA2011070700010

- Difficulty date: July 3, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 62,623 hours, 42,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 656545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - CRACK ON FUSELAGE SKIN AT BS767 + 6", STR24L.  REPAIRED FUSELAGE SKIN AT BS 767 + 6", STR 24L IAW 737-400 SRM 53-00-01 REP 31 DETAIL XI.
